# SDR ASAA1057603

- Difficulty date: March 24, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 10,169 hours, 3,101 cycles
- Engine: Cfmint CFM567B273B3
- System (JASC): 8011 · Engine Starter
- Part: Plug
- Condition: Broken
- Location: Nr 2 Starter
- Part time: 10,169 hours, 3,101 cycles
- Component: Starter
- Component part number: 350594510
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG AIR STARTER MAGNETIC PLUG BROKEN FOUND DURING A CHECK MAINTENANCE.  NO CONTAMINATION NOTED.  REMOVED AND REPLACED NR 2 ENGINE STARTER PER MM 80 11 01 000 801 F00.  OPS CHECK AND LEAK CHECK GOOD.
